Hilbert $2$-class field towers of imaginary quadratic function fields
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 1049-1060
https://doi.org/10.4134/BKMS.2013.50.3.1049
Printed May 31, 2013
Hwanyup Jung
Chungbuk National University
Abstract : In this paper we study the infiniteness of Hilbert $2$-class field towers of imaginary quadratic function fields over $\bF_{q}(T)$, where $q$ is a power of an odd prime number.
Keywords : Hilbert $2$-class field tower, imaginary quadratic function field
MSC numbers : 11R11, 11R58
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd